# SDR SWAA084699

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 58,331 hours, 58,046 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2697
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION - FLIGHT CREW REPORTED STRONG BURNING ODOR IN CABIN.  BURNING ODOR DISSIPATED AFTER GASPER FAN TURNED OFF.  REMOVED AND REPLACED GASPER FAN PER MM.
